Academic Journals Database
Disseminating quality controlled scientific knowledge

The Kostant partition functions for twisted Kac-Moody algebras

ADD TO MY LIST
 
Author(s): Ranabir Chakrabarti | Thalanayar S. Santhanam

Journal: International Journal of Mathematics and Mathematical Sciences
ISSN 0161-1712

Volume: 24;
Issue: 1;
Start page: 11;
Date: 2000;
Original page

Keywords: Partition function | Kac-Moody algebra | generating functions.

ABSTRACT
Employing the method of generating functions and making use of some infinite product identities like Euler, Jacobi's triple product and pentagon identities we derive recursion relations for Kostant's partition functions for the twisted Kac-Moody algebras.

Tango Rapperswil
Tango Rapperswil

     Save time & money - Smart Internet Solutions